MathSciNet Relay Station
MathSciNet bibliographic data
MR2443867 76N15 (35L60)
Jafari, Hossein; Hosseinzadeh, Hassan; Salehpoor, Elham A new approach to the gas dynamics equation: an application of the variational iteration method. Appl. Math. Sci. (Ruse) 2 (2008), no. 45-48, 2397–2400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement